# SDR SCNA98721

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINT CHECK, CORROSION WAS FOUND ON SEAT TRACK AT STATION 1070 RBL 24 IN CABIN FLOOR STRUCTURE.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM B727 531001.  REMOVED SEAT TRACK IAW SRM B727 513002.  FABRICATED NEW SEAT TRACK IAW SRM B727 531003.  TREATED AND PRIMED IAW SRM B727 511006.  INSTALLED IAW SRM B727 513001.
